# SDR AALA202410160002

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 51,039 hours, 20,857 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 MAIN ENTRY DOOR SLIDE STRAP ON BOTTOM HAS EXCESS STRAP HANGING FROM DOOR. WILL GET CAUGHT IN DOOR SEAL WHEN CLOSED. MAINTENANCE SECURED SLIDE STRAP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE DOOR WITH NO FAULTS NOTED.
